# SDR IPXA2022022779472

- Difficulty date: February 27, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 65,174 hours, 22,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 146T586937
- Part serial: NSN
- Condition: None
- Location: Main Deck P12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/APOSITION 12 MAIN DECK FLOOR BOARD DMG'ED IN SEVERAL PLACESFABRICATED NEW FLOOR PANEL IAW EO B767-5320-9693-I
